A remark on papers by pixton and oliveira: Genericity of symplectic diffeomorphisms of S2 with positive topological entropy

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove the existence of an open and dense subset of maps fεDiffω(S2) which have positive topological entropy. It follows that these maps have infinitely many hyperbolic periodic points and an exponential growth rate of hyperbolic periodic points. The proof is an application of Pixton's theorem

Original languageEnglish (US)
Pages (from-to)481-485
Number of pages5
JournalJournal of Statistical Physics
Volume80
Issue number1-2
DOIs
StatePublished - Jul 1 1995

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A remark on papers by pixton and oliveira: Genericity of symplectic diffeomorphisms of S<sup>2</sup> with positive topological entropy'. Together they form a unique fingerprint.

Cite this